Factors of Type III
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 25, 25 p.
@article{PSMIR_1975___S4_A25_0,
     author = {Takesaki, Masamichi},
     title = {Factors of Type III},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1975___S4_A25_0}
}
Takesaki, Masamichi. Factors of Type III. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 25, 25 p. http://www.numdam.org/item/PSMIR_1975___S4_A25_0/

1. S. Anastasio and P. M. Willig, The structure of factors, New York., Algonthnic Press, (1974). | MR 415339 | Zbl 0379.46055

2. H. Araki, Structure of some von Neumann aIgebras with isolated discrete modular spectram. | Zbl 0269.46048

3. H. Araki and B. J. Woods, A classification of factors, Publications of Research Institute for Math. Sciences, Kyoto Univ., Ser.A 4 (1968), 51-130. | MR 244773 | Zbl 0206.12901

4. H. Choda, On the crossed product of abelian von Neuwmann algebras, II. Proc. Japan Acad., 43 (1967), 198-201. | MR 217606 | Zbl 0149.34303

5. F. Combes, Poids aur une C * -algebra, J. Math. pures et oppl., 47 (1968), 57-100. | MR 236721 | Zbl 0165.15401

6. F. Combes, Poids associé une algèbre hilbertinne à gauche, Compotio Math., 23 ( 1971 ) , 49-77- | Numdam | MR 288590 | Zbl 0208.38201

7. A. Connes, Un nouvel inrariant pour les algèbres de von Neumann, C. R. Acad. Paris, Ser. A 273 (1971), 900-903; | MR 290119 | Zbl 0227.46067

A. Connes, Calcul des deux invariants d'Arater et Woods par la théorie de Tomita et Takesaki, C. R. Acad. Paris, Ser. A 274 (1972), 175-177- | MR 293406 | Zbl 0227.46068

8. A. Connes, Une classification de facteurs de type III, Ann. Sci. École Norm. Sup., 4 éme Ser., 6 (1973), 133-252. | Numdam | MR 341115 | Zbl 0274.46050

9. A. Connes, Periodic automorphisms of the hyperfinite factor of type II 1 , preprint. | MR 448101 | Zbl 0382.46027

10. A. Connes, Automorphism groups of II 1 factors, Talk given at the International Conference on C * -algebras and Applications to physics held in Rome, March, 1975.

11. A. Connes and A. Van Daele, The group property of the invariant S(M), Math. Scand.,

12. A. Connes and M. Takesaki, Flots des poids sur les facteurs de type III, C. R. Acad, Paris, Ser. A. 278 (1974), 945-948. | MR 355625 | Zbl 0274.46051

13. A. Connes and M. Takesaki, The flow of weights on factors of type III, to appear. | MR 480760 | Zbl 0408.46047

14. A. Van Daele, A new approach to the Tomita-Takesaki theory of generalized Hilbert algebras, J. Functional Analysis, 15 (1974), 378-393- | MR 346539 | Zbl 0279.46027

15. H. A. Dye, On groups of measure preserving transformations I, Amer. J. Math., 81 (1959), 119-159; | MR 131516 | Zbl 0087.11501

H. A. Dye, On groups of measure preserving transformations II, Amer. J. Math., 85 (1963), 551-570. | MR 158048 | Zbl 0191.42803

16. R. Haag, N. M. Hugenholtz and M. Winnink, On the equilibrium states in quantum statistical mechanics, Comm. Math. Phys., 5 (1967), 215-236. | MR 219283 | Zbl 0171.47102

17. W. Krieger, An ergodic flows and the isomorphism of factors, to appear. | MR 415341 | Zbl 0332.46045

18. G. W. Mackey, Ergedic theory and virtual groups, Math. Ann., 166 (1966), 187-207. | MR 201562 | Zbl 0178.38802

19. D. Mcduff, A countable infinity of II1-factors, Ann. Math. 90 (1969), 361-371- | MR 256183 | Zbl 0184.16901

20. D. Mcduff, Uncountable many Il1-factors, Ann. Math., 90 (1969), 372-377. | MR 259625 | Zbl 0184.16902

21. G. K. Pedersen, Measure theory for C * -algebras, Math. Scand., 19 (1966), 131-145. | MR 212582 | Zbl 0177.17701

22. G. K. Pedersen and M. Takesaki, The Radon-Mikodym theorem for von Neumann algebras, Acta Math. 130 (1973), 53-87. | MR 412827 | Zbl 0262.46063

23. R. T. Powers, Representations of uniformly hyperfinite algebras and their associated von Neumann rings, Ann. Math., 86 (1967), 138-171. | MR 218905 | Zbl 0157.20605

24. S. Sakai, An uncountable number of II 1 and II factors, J. Functional Analysis, 5 (1970), 236-246. | MR 259626 | Zbl 0198.17804

25. I. M. Singer, Automorphisms of finite factors, Amer. J. Math., 77 (1953), 117-133- | MR 66567 | Zbl 0064.11001

26. M. Takesaki, Tomita's theory of modular HiIbert algebras, Lecture Notes in Math., Springer-Verlag, 128 (1970). | MR 270168 | Zbl 0193.42502

27. M. Takesaki, Periodic and homogeneous states on a von Neumann algebras I. Bull. Amer. Math. Soc., 79 (1973), 202-206; | MR 306936 | Zbl 0262.46064

M. Takesaki, Periodic and homogeneous states on a von Neumann algebras II, Bull. Amer. Math Soc., 79 (1973), 416-420; | MR 313830 | Zbl 0262.46065

M. Takesaki, Periodic and homogeneous states on a von Neumann algebras III, Bull. Amer. Math. Soc., 79 (1973), 559-563. | MR 313830 | Zbl 0262.46066

28. M. Takesaki, The structure of a von Neumann algebra with a homogeneous periodic state, Acta Math., 131 (1973), 79-121. | MR 438148 | Zbl 0267.46047

29. M. Takesaki, Duality for crossed products and the structure of von Neumann algebras of type III, Acta Math., 131 (1973), 249-310. | MR 438149 | Zbl 0268.46058

30. M. Tomita, standard forms of von.Neumann algebras, The Vth Functional Analysis Symposium of the Math. Soc. of Japan, Sendai, (1967). | MR 284822